Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 221, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 6:40 PM CDT for Chilton County, Shelby County, Alabama. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 6:40 PM CDT (23:40 UTC)
- Expired
- Jul 5, 2012, 7:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chilton County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 3 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:49 PM CDT | HAIL 1 | 5 Nne Calera, AL | 1 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA. |
| Jul 5, 6:54 PM CDT | HAIL 1.5 | 5 Nne Calera, AL | 1 1/2 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA WITH WINDS 40 MPH GUSTING TO 50. |
| Jul 5, 7:09 PM CDT | TSTM WND DMG | 2 W Calera, AL | SEVERAL TREES DOWN AT CONCORDE BAPTIST CHURCH 2 MILES WEST OF HIGHWAY 31 ON CR 22. ONE TREE IS DOWN ON ROOF OF PORTABLE BUILDING. |
| Jul 5, 7:10 PM CDT | TSTM WND DMG | 3 N Calera, AL | SEVERAL TREES DOWN NEAR THE CONCORD CHURCH. THE SYSCO BUILDING SUSTAINED ROOF DAMAGE AND VERY LARGE BAY DOORS WERE BLOWN DOWN. |
| Jul 5, 7:18 PM CDT | TSTM WND DMG | 3 N Calera, AL | SEVERAL TREES DOWN NEAR THE CONCORD CHURCH. THE SYSCO BUILDING SUSTAINED ROOF DAMAGE AND VERY LARGE BAY DOORS WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066 WUUS54 KBMX 052340 SVRBMX ALC021-117-060015- /O.NEW.KBMX.SV.W.0221.120705T2340Z-120706T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 PM CDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL CHILTON COUNTY IN ALABAMA... SOUTH CENTRAL SHELBY COUNTY IN ALABAMA... * UNTIL 715 PM CDT * AT 635 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CALERA. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... COLUMBIANA...SHELBY COUNTY AIRPORT...MAYLENE...ALABASTER VETERANS PARK...SHELBY...CAMP BRANCH AND SAGINAW. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3323 8686 3322 8653 3304 8660 3305 8687 TIME...MOT...LOC 2340Z 201DEG 2KT 3314 8669 $$ MA
1 follow-up statement
268 WWUS54 KBMX 052358 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 PM CDT THU JUL 5 2012 ALC021-117-060015- /O.CON.KBMX.SV.W.0221.000000T0000Z-120706T0015Z/ CHILTON AL-SHELBY AL- 658 PM CDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHELBY AND EXTREME NORTH CENTRAL CHILTON COUNTIES UNTIL 715 PM CDT... AT 655 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF CALERA. MOVEMENT WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... COLUMBIANA...CAMP BRANCH...SAGINAW AND SILURIA. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234... TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3323 8686 3322 8653 3304 8660 3305 8687 TIME...MOT...LOC 2358Z 201DEG 2KT 3316 8670 $$ MA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:21 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 5, 3:21 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 321 PM CDT THU JUL 5 2012 .DISCUSSION... FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS WILL BE MORE ISOLATED. THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT STILL AROUND/SOMEWHAT ABOVE NORMAL. BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING. /61/ && .AVIATION... 18Z TAF DISCUSSION. OTHER THAN AN ISOLATED SHOWER THAT MOVED THROUGH TCL ABOUT AN HOUR AGO...CURRENTLY NO THUNDERSTORM ACTIVITY IS AFFECTING ANY TAF SITE. THE BOUNDARY THAT TRIGGERED SHOWERS AND THUNDERSTORMS THIS MORNING WILL CONTINUE TO MOVE SOUTHWARD THROUGHOUT THE REST OF THE AFTERNOON. THIS WILL LIKELY BE THE FOCUS FOR CONVECTION FOR THIS AFTERNOON...ESPECIALLY FOR MGM AND TOI. STILL THINKING THAT THESE SITES WILL HAVE THE GREATEST CHANCE FOR THUNDERSTORMS. MEANWHILE...AN OUTFLOW FROM AN MCS TO THE NORTHEAST IS SLOWLY MOVING TOWARD NORTHEAST ALABAMA. THIS BOUNDARY WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN TAF SITES. SINCE THESE THUNDERSTORMS WILL BE DIURNALLY DRIVEN...WILL KEEP VCTS FOR THE NORTHERN TAF SITES...AS CONFIDENCE IS NOT HIGH ENOUGH AS TO WHERE THESE THUNDERSTORMS WILL ACTIVE MOVE. MOST OF THE ACTIVITY IS EXPECTED TO DISSIPATE BY 04Z TONIGHT. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE THE THUNDERSTORMS DEVELOP AND MOVE. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 96 74 94 74 / 50 30 20 20 20 ANNISTON 74 94 73 92 73 / 50 30 20 20 20 BIRMINGHAM 76 96 75 94 75 / 50 30 20 20 20 TUSCALOOSA 76 97 75 95 74 / 40 30 20 20 20 CALERA 75 95 75 94 74 / 40 30 20 20 20 AUBURN 75 93 74 94 74 / 40 30 20 20 20 MONTGOMERY 75 93 74 93 74 / 40 30 20 20 20 TROY 73 91 72 92 72 / 40 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 12:36 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1236 PM CDT THU JUL 5 2012 ALZ011>015-017>050-061745- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1236 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA FROM 2 PM UNTIL 8 PM. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Jul 5, 6:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL CHILDERSBURG 33.28N 86.35W
07/05/2012 E0.25 INCH TALLADEGA AL BROADCAST MEDIA
&&
LINHARESSpecial weather statement, Jul 5, 6:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT THU JUL 5 2012
ALZ020-060015-
CHEROKEE AL-
622 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEROKEE COUNTY UNTIL 715
PM CDT...
AT 620 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF GAYLESVILLE...OR 7 MILES EAST OF
CEDAR BLUFF...MOVING SOUTH AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FORNEY...
HOWELLS CROSSROADS...
COLOMA...
&&
LAT...LON 3418 8544 3415 8542 3405 8541 3402 8541
3403 8562 3428 8560 3429 8545
TIME...MOT...LOC 2323Z 355DEG 8KT 3419 8548
MASpecial weather statement, Jul 5, 6:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT THU JUL 5 2012
ALZ037-045-060015-
MACON AL-TALLAPOOSA AL-
626 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA AND NORTHERN
MACON COUNTIES UNTIL 715 PM CDT...
AT 621 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NOTASULGA...MOVING WEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TUSKEGEE...
MILSTEAD...
LIBERTY CITY...
FRANKLIN...
TALLAPOOSA CITY...
&&
LAT...LON 3244 8555 3243 8599 3245 8599 3244 8598
3245 8598 3245 8589 3248 8587 3250 8589
3267 8590 3267 8570 3258 8570 3258 8566
3257 8566 3253 8556
TIME...MOT...LOC 2326Z 086DEG 17KT 3258 8567
GRANTHAMSpecial weather statement, Jul 5, 6:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU JUL 5 2012
ALZ026-060015-
ST. CLAIR AL-
629 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
715 PM CDT...
AT 625 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ODENVILLE...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ODENVILLE...
MOODY...
PELL CITY...
MARGARET...
BRANCHVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3383 8620 3355 8624 3360 8655 3361 8655
3382 8645 3382 8643 3386 8638
TIME...MOT...LOC 2329Z 026DEG 7KT 3372 8638
MASpecial weather statement, Jul 5, 6:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT THU JUL 5 2012
ALZ047-060000-
LEE AL-
632 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEE COUNTY UNTIL 700 PM
CDT...
AT 631 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF NOTASULGA...MOVING WEST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN LEE COUNTY.
&&
LAT...LON 3251 8546 3250 8549 3251 8552 3257 8566
3258 8566 3258 8570 3266 8570 3268 8550
TIME...MOT...LOC 2332Z 078DEG 11KT 3257 8559
GRANTHAMLocal storm report, Jul 5, 6:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL AUBURN 32.59N 85.48W
07/05/2012 E0.88 INCH LEE AL BROADCAST MEDIA
PEA TO DIME SIZE HAIL ON AUBURN UNIVERSITY CAMPUS WITH
WINDS ESTIMATED FROM 40 TO 50 MPH.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:37 PM CDT | Special Weather Statement | BMX | Cleburne | 38 min |
| Jul 5, 1:39 PM CDT | Special Weather Statement | BMX | Cherokee | 51 min |
| Jul 5, 2:15 PM CDT | Special Weather Statement | BMX | Cleburne | 45 min |
| Jul 5, 2:47 PM CDT | Special Weather Statement | BMX | Etowah | 28 min |
| Jul 5, 2:59 PM CDT | Special Weather Statement | BMX | Calhoun | 31 min |
| Jul 5, 3:21 PM CDT | Special Weather Statement | BMX | Tallapoosa | 39 min |
| Jul 5, 3:57 PM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Jul 5, 4:09 PM CDT | Special Weather Statement | BMX | Russell | 51 min |
| Jul 5, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 24 min |
| Jul 5, 4:26 PM CDT | Special Weather Statement | BMX | Coosa | 49 min |
| Jul 5, 4:31 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jul 5, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 33 min |
| Jul 5, 4:58 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jul 5, 5:11 PM CDT | Special Weather Statement | BMX | Lee, Russell | 49 min |
| Jul 5, 5:20 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 25 min |
| Jul 5, 5:20 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 18 min |
| Jul 5, 5:23 PM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Jul 5, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 47 min |
| Jul 5, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 24 min |
| Jul 5, 5:55 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Jul 5, 5:59 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jul 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 27 min |
| Jul 5, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 38 min |
| Jul 5, 6:20 PM CDT | Areal Flood Warning | BMX | Lee | 3 hr |
| Jul 5, 6:22 PM CDT | Special Weather Statement | BMX | Cherokee | 53 min |
| Jul 5, 6:26 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jul 5, 6:29 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jul 5, 6:31 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 29 min |
| Jul 5, 6:32 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 5, 6:46 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 16 min |
| Jul 5, 6:52 PM CDT | Special Weather Statement | BMX | Talladega | 38 min |
| Jul 5, 6:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jul 5, 6:55 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 35 min |
| Jul 5, 6:57 PM CDT | Special Weather Statement | BMX | Etowah | 48 min |
| Jul 5, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Tallapoosa | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.